# SDR DALA14024470958

- Difficulty date: March 28, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 63,213 hours, 47,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: 12 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 12L CRACKED,  DAMAGE REMOVED, NEW SECTION AND SPLICE WERE DRILLED, ADJUSTED, TREATED, PAINTED, AND INSTALLED IAW SRM 53-02, FIG 18.
